# SDR COMA0660647

- Difficulty date: November 21, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N962CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7123
- Aircraft time: 31,538 hours, 29,711 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 601R9521553
- Condition: Worn
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5202 - EN ROUTE DCA-BOS RECEIVED A LEFT PACK OFF FAIL STATUS MESSAGE AND PRESSURIZATION PROBLEM, CREW DECLARED AN EMERGENCY AND DIVERTED TO PHL.  FLIGHT LANDED WITHOUT INCIDENT.  REPLACED UPPER DUCT FOR THE LEFT AIR CONDITIONING PACK.
